# SDR CALA2018110302258

- Difficulty date: October 31, 2018
- Submitted: November 3, 2018
- Operation: Air carrier
- Aircraft: N12125
- Make and model: Boeing 757224
- Aircraft serial: 28967
- Aircraft time: 77,623 hours, 19,164 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: 140N28501
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT UPPER FWD DOOR STOP FITTING BROKEN AT STA 1400 RG23. REMOVED BROKEN STOP FITTING WITH MISSING BEARING PLATE AND INSTALLED NEW STOP FITTING P/N 69-45580U3 AND BEARING PLATE P/N 140N2850-1 AT AFT CARGO DOOR CUTOUT UPPER FWD STA 1400 IAW  SRM 51-40-02 PS 7 PARA D AND B DWG NR 143N8543 AND AMM 52-34-00-968-014.
